This shop uses cookies and other technologies so that we can improve your experience on our sites.
Actifed Syrup
  • Actifed Syrup

Actifed Syrup

€6.70
VAT included
€6.70

For the treatment of cold and flu including nasal congestion, blocked sinuses, catarrh in addition to allergies and hayfever.

Quantity

  • Secure Payment with Realex Secure Payment with Realex
  • Trusted Án Post Delivery Trusted Án Post Delivery
  • Return If Not Satisfied Return If Not Satisfied
Spend €25.00 more and get Free Shipping!

Multi-Action Actifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. It also contains an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relive other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

5010123667344

Data sheet

Size
100mls
Type of Product
Liquid

Children over 6 years: One 5ml spoonful every 4-6 hours up to 3 times in a day. Adults and children over 12 years: Two 5ml spoonfuls every 4-6hours up to 3 times in a day. Actifed may cause drowsiness.

1.25 mg Triprolidine hydrochloride and 30 mg, Pseudoephedrine hydrochloride in each 5 ml. Also includes the following substances in each 5 ml: Sucrose, Methyl Hydroxybenzoate (E218), Sunset Yellow (E110).